# SDR RRXA96131

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 2759472
- Condition: Corroded
- Location: Bs 1300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND EXFOLIATION DAMAGE ON FLOORBEAM PAST LIMITATION IAW DC-8 SRM, AT Y=1300 BETWEEN X-32 AND X-39.  INSTALLED REPAIR DOUBLER AND FILLER IAW DER APPROVED ENGINEERING SKETCH B21-R21, TREATED AREA IAW DC-8 SRM 51-1-8.
